| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2012, no. 21-24


R. K. Dubey, A. Mitra, B. K. Singh
      A mathematical aspect of higher dimensional cosmological models with varying G and \Lambda term
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1005-1012.

S. S. Thakur, K. Bohre
      On irresolute intuitionistic fuzzy multifunctions
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1013-1028.

M. Astuti, A. N. M. Salman, H. Garminia, Irawati
      The properties of some coefficients of the characteristic and the Laplacian polynomial of a hypergraph
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1029-1035.

F. Manshoor
      Characterization of some kind of compactness via some properties of the space of functions with m-topology
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1037-1042.

E. Demir
      On transitive and quasi-localizing operator algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1043-1050.

H. N. Kanthalakshmi, S. Latha
      A note on multiplier transformation
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1051-1059.

M. Startek
      Vague convergence in the Skorohod representation theorem
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1061-1066.

Junfeng Lu
      Convergence analysis of the modified nonlinear inexact Uzawa algorithm for saddle point problem
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1067-1075.

A. K. Yadav
      A class of univalent harmonic meromorphic functions with respect to k-symmetric points
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1077-1088.

A. Khan, G. M. Habibullah
      Extended Laguerre polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1089-1094.

M. K. Azarian
      Euler's number via difference equations
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1095-1102.

M. Ashraf, M. R. Mozumder
      On Jordan \alpha-*centralizers in semiprime rings with involution
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1103-1112.

N. Magesh, S. Mayilvaganan, L. Mohanapriya
      Certain subclasses of multivalent functions associated with fractional calculus operator
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1113-1123.

Zhen Liu, Bin Hu, Kunlun Wang
      On SS-quasinormal and weakly s-supplemented subgroups of p-nilpotent groups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1125-1129.

J. Donnelly
      Subsemigroups of cancellative amenable semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1131-1137.

L. N. Achala, B. S. Bhavya
      Differential transform method to solve Boussinesq equations
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1139-1148.

E. S. Bhaya
      On Jackson's theorem
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1149-1154.

V. H. Badshah, M. S. Teeth, M. M. Dar
      Generalized Fibonacci-like sequence and its properties
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1155-1164.

R. Chugh, V. Kumar
      Stability of hybrid fixed point iterative algorithms of Kirk-Noor type in normed linear space for self and nonself operators
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1165-1184.

R. Montazeri
      A concrete application of Adomian decomposition method
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1185-1192.

S. Lekkoksung
      On letf, right weakly prime hyperideals on semihypergroups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1193-1197.

S. Lekkoksung
      On fuzzy ideals in near-subtraction ordered semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1199-1204.

E. A. Amin
      The sampling distribution of the maximum likelihood estimators from type I generalized logistic distribution based on lower record values
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1205-1212.

F. Bakhshizade
      Multiplication modules
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 21-24, 1213-1216.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |